# SDR VNAA2017041700014

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 30,795 hours, 30,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Defective
- Location: Vent Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISSING NOISE COMING FROM PASSENGER DOOR IN FLIGHT.   REMOVED AND REPLACED PASSENGER DOOR VENT FLAP SEAL.
